# SDR C2XA10RI013

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,222 hours, 16,889 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: M83726316002P
- Condition: Inoperative
- Location: Fire Protection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2391 - EWR - FLIGHT CREW REPORTED BAGG EXTINGUISHER LIGHT NOT ILLUMINATED DURING TEST.  EWR MX REMOVED AND REPLACED RELAY K0629 AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
